MathSciNet Relay Station
MathSciNet bibliographic data
MR1401762 22D10 (43A30)
Bekka, M. B.; Kaniuth, E.; Lau, A. T.; Schlichting, G. Weak$^*$-closedness of subspaces of Fourier-Stieltjes algebras and weak$^*$-continuity of the restriction map. Trans. Amer. Math. Soc. 350 (1998), no. 6, 2277–2296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement